# SDR HALA2020052900117

- Difficulty date: May 28, 2020
- Submitted: May 29, 2020
- Operation: Air carrier
- Aircraft: N490HA
- Make and model: Boeing 717-200
- Aircraft serial: 55151
- Aircraft time: 34,300 hours, 51,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6011779
- Part serial: 2926
- Condition: Inoperative
- Location: Cabin
- Part time: 1,268 hours, 2,846 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOPERATIVE.  REMOVED AND REPLACED OVERWING EMERGENCY EVACUATION BATTERY POWER SUPPLY PER AMM 33-51-05.  OPERATION CHECK GOOD.
